# SDR HALA2021083000105

- Difficulty date: August 27, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 45,774 hours, 7,494 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Faulted
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - MCDU 2 POPPING BREAKER // REMOVED AND REPLACED MCDU #2 I/A/W A330 AMM 22-82-12. OPS CHECKED GOOD. OK FOR SERVICE. UNIT, DISPLAY, P/N OFF 33-2282-9-0003 S/N 44218 ON P/N 33-2282-9-0003 S/N 92528
